# SDR AALA202005159004

- Difficulty date: May 13, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 787-8
- Aircraft serial: 40636
- Aircraft time: 12,352 hours, 1,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260103
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - EMERGENCY PATH LIGHTING, ROWS 6-12, COMES ON INTERMITTENTLY. REPLACED WBU (WELS BATTERY UNIT) AT L1 DOOR PER AMM 33-51-07, ACCOMPLISHED WBU SYSTEM RE-KEY, ALL CHECKS NORMAL.
